お気軽にお問い合わせください 0120-16-5480
    

ポテトクラブ いりなか教室
レッスンスケジュール

火曜日
2:25-2:55 30分クラス
3:00-3:30 一般会話
3:35-4:15 幼児
4:30-5:20 小学生
5:25-6:05 小学生
6:10-7:00 小学生
7:05-7:55 準1級
8:10-9:00 中学生(2級)
水曜日
2:30-3:00 幼児
3:05-3:45 小学生
3:50-4:20 30分クラス
4:25-5:15 小学生
5:20-6:10 小学生
6:15-7:05 小学生
7:10-8:00 帰国生(2級)
8:05-8:55 準1級
木曜日
1:30-2:00 一般
2:55-3:25 30分クラス
3:30-4:20 幼児
4:25-5:15 小学生
5:20-5:50 30分クラス
5:55-6:45 小学生(4級)
6:50-7:40 中学生
7:45-8:35 高校生
金曜日
11:00-11:30 3歳児
1:15-1:45 一般
2:10-2:40 一般
2:50-3:20 一般
4:10-5:00 小学生
5:05-5:55 帰国生
6:00-6:50 小学生(5級)
6:55-7:45 小学生(4級)
7:50-8:40 準1級
8:40-9:20 大学生
土曜日
9:20-10:10 中学生(準2級)
10:15-10:55 小学生
11:00-11:50 小学生
11:40-12:30 小学生
1:00-1:30 30分クラス
1:35-2:25 小学生
2:30-3:20 中学生